# SDR AALA202401080112

- Difficulty date: January 3, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,671 hours, 36,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FLEX PLATE DOOR R1 VIBRATING. PERFORMED ADJUSTMENTS ON FLEX PLATE DOOR R1.
